# SDR BAQA088676

- Difficulty date: August 13, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6425
- Aircraft time: 7,534 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: H140CWM
- Part serial: 11200
- Condition: Failed
- Location: Adi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WAS SLOW TO ERECT AND LANE 2 PITCH ROLL WAS INOPERATIVE.   WOULD NOT RUN AUTOPILOT LANE 2 PITCH ROLL.
